# SDR CA991231053

- Difficulty date: December 17, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH OIL PX ADDRESSED BY REPLACING CLOGGED OIL FILTER, B SUMP REG VALVE AND CLEANED OIL PUMP SCAVENGE SCREENS. NO REASON GIVEN AS TO MATERIAL CLOGGING THESE ITEMS?
